# SDR HNAA2011100600296

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON RT OTBD SEAT TRACK BETWEEN FS152 AND 170.  BLENDED AND FOUND TO BE WITHIN LIMITS IAW RD8-53-831.  COMPLIED WITH HFEC INSP ON REWORKED AREAS IAW RD8-53-831. NO DEFECTS NOTED.
